# SDR KCSA201204101050

- Difficulty date: April 10, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N748CK
- Make and model: Boeing 747221F
- Aircraft serial: 21744
- Aircraft time: 113,005 hours, 25,456 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 400 4" I/B OF S44L ONE HOLE HAS CRACK INDICATION.
